# SDR F3LA2010011200296

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 24,210 hours, 11,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK INSP NOTED AFT PIT FRAME 56 ANGLE ON FWD SIDE OF FRAME IS CORRODED AT 2 FASTENER HOLES.  MX REMOVED AND REPLACED ANGLE AT FRAME 56 IAW SRM 51-44-11.
